It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Zoloft question.
Nov 19, 2007
I have been on Zoloft for 10 days. 5 days at 25mg and then 50mg for the past 5 days.

Anyone ever get a bit dizzy on this med? I was doing great up until yesterday. It is tolerable but a side effect like this can really through your anxiety off.

I did stop taking another medication on Friday- Topamax - they thought I was having seizures and come to find out now they do not think I am so they took me off.

I am not sure if this could be a combination of the Topamax leaving my body or if it is the Zoloft?

If it is the Zoloft and you had it as a side effect - does it leave after a while? I donlt want to give up this med as I have only been on it for 10 days and I really don't have any other side effects.

Any input you give would be appreciated.

Jane





All times are GMT -7. The time now is 11:41 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!